# SDR DALA1514933229

- Difficulty date: January 17, 2011
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 2,698 hours, 1,133 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Nlg Hinge Pin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG FORESTAY LT HINGE PIN BUSHING HAS CORROSION.  REPAIRED AND REPLACED IAW 306875.
